On the isomorphism problem for measures on Boolean algebras

Borodulin-nadzieja, Piotr and Dzamonja, Mirna (2013) On the isomorphism problem for measures on Boolean algebras. Journal of Mathematical Analysis and Applications, 405 (1). pp. 37-51. ISSN 0022-247X

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: borel equivalence relations,boolean algebras,maharam theorem,separable measures,uniformly regular measures
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 04 Jul 2014 13:46
Last Modified: 06 Feb 2019 15:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/48901
DOI: 10.1016/j.jmaa.2013.03.053

Actions (login required)

View Item